# SDR CALA2022092602493

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737-900ER
- Aircraft serial: 42816
- Aircraft time: 29,202 hours, 10,535 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Mount Bracket
- Part number: 22156741
- Condition: Broken
- Location: Rh Pack Exh Diff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RIGHT PACK EXHAUST DIFFUSER MOUNT BRACKETS BROKEN AND IS LOOSE IN PLENUM. REPLACED RH PRIMARY DIFFUSER ASSEMBLY WITH A SERVICEABLE UNIT AND INSTALLED INTO PRIMARY PLENUM.
